Hokkaido Mathematical Journal

Characterizations of three homogeneous real hypersurfaces in a complex projective space

Makoto KIMURA and Sadahiro MAEDA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In an $n$-dimensional complex hyperbolic space $\mathbb{C}H^n(c)$ of constant holomorphic sectional curvature $c (\lt 0)$, the horosphere HS, which is defined by ${\rm HS} = \lim_{r\to\infty}G(r)$, is one of nice examples in the class of real hypersurfaces. Here, $G(r)$ is a geodesic sphere of radius $r$ $(0 \lt r \lt \infty)$ in $\mathbb{C}H^n(c)$. The second author ([14]) gave a geometric characterization of HS. In this paper, motivated by this result, we study real hypersurfaces $M^{2n-1}$ isometrically immersed into an $n$-dimensional complex projective space $\mathbb{C}P^n(c)$ of constant holomorphic sectional curvature $c(\gt 0)$.

Article information

Source
Hokkaido Math. J., Volume 47, Number 2 (2018), 291-316.

Dates
First available in Project Euclid: 18 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1529308820

Digital Object Identifier
doi:10.14492/hokmj/1529308820

Mathematical Reviews number (MathSciNet)
MR3815294

Zentralblatt MATH identifier
06901707

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]
Secondary: 53C40: Global submanifolds [See also 53B25]

Keywords
geodesic spheres homogeneous real hypersurfaces of types (${\rm A_2})$ and type B complex projective spaces contact form exterior derivative geodesics extrinsic geodesics circles characteristic vector fields

Citation

KIMURA, Makoto; MAEDA, Sadahiro. Characterizations of three homogeneous real hypersurfaces in a complex projective space. Hokkaido Math. J. 47 (2018), no. 2, 291--316. doi:10.14492/hokmj/1529308820. https://projecteuclid.org/euclid.hokmj/1529308820


Export citation